No Cover Image

Journal article 1035 views

L q -Functional Inequalities and Weighted Porous Media Equations

Jean Dolbeault, Ivan Gentil, Arnaud Guillin, Feng-yu Wang Orcid Logo

Potential Analysis, Volume: 28, Issue: 1, Pages: 35 - 59

Swansea University Author: Feng-yu Wang Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Potential Analysis
ISSN: 0926-2601 1572-929X
Published: 2008
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 1
Start Page: 35
End Page: 59